MathSciNet Relay Station
MathSciNet bibliographic data
MR1715407 42B20 (35S30 47A60 47F05 47G10)
Duong, Xuan Thinh; MacIntosh, Alan Singular integral operators with non-smooth kernels on irregular domains. Rev. Mat. Iberoamericana 15 (1999), no. 2, 233–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement